On the forecasting of the intrannual distribution of total ozone in the atmosphere
Doklady Akademii Nauk, Tome 345 (1995) no. 6, pp. 813-815
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1995_345_6_a12,
author = {I. V. Dalyuk and O. M. Pokrovskii},
title = {On the forecasting of the intrannual distribution of total ozone in the atmosphere},
journal = {Doklady Akademii Nauk},
pages = {813--815},
year = {1995},
volume = {345},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1995_345_6_a12/}
}
TY - JOUR AU - I. V. Dalyuk AU - O. M. Pokrovskii TI - On the forecasting of the intrannual distribution of total ozone in the atmosphere JO - Doklady Akademii Nauk PY - 1995 SP - 813 EP - 815 VL - 345 IS - 6 UR - http://geodesic.mathdoc.fr/item/DAN_1995_345_6_a12/ LA - ru ID - DAN_1995_345_6_a12 ER -
I. V. Dalyuk; O. M. Pokrovskii. On the forecasting of the intrannual distribution of total ozone in the atmosphere. Doklady Akademii Nauk, Tome 345 (1995) no. 6, pp. 813-815. http://geodesic.mathdoc.fr/item/DAN_1995_345_6_a12/